# SDR SCNA20230328115S

- Difficulty date: March 25, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 30706
- Aircraft time: 64,554 hours, 29,533 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 729450: FLAP ASSYMETRY - APPROACH PHASE OF FLIGHT - FLAPS 1 - R UP - L HALFWAY TO ONE - YAW DAMPER KICKED OFF - RAN QRH 9.46, 9.32 (EMERGENCY DECLARED, LANDED SAFELY) - - -RESOLUTION: REMOVED BOTH ENDS OF DAMAGED TORQUE TUBE ASSY REF 27-51-00.  REMOVED TORQUE TUBE FROM TORQUE TUBE FITTING ASSY AND ORDERED NEW TORQUE TUBE, SHEAR BOLT, AND COLLAR. REMOVED #8 OB SUPPORT AFT  FAIRING TO FACILITATE ACCESS TO FLAP TRANSMISSION FOR SERVICING REF AMM 27-51-28 DRAINED AND SERVICED #8, #7, #6, & #5 FLAP TRANSMISSION IAW AMM 12-22-51 VISUALLY INSPECTED ALL SAMPLES FOR WATER - NO WATER WATER NOTED INSTALLED NEW FLAP TORQUE TUBE IN R/H WHEEL WELL IAW AMM 27-51-58, INSTALLED # 8 CANOE FAIRING REF AMM 27-51-28 AND INSTALLED NEW R/H  TORQUE TUBE ASSY AND COUPLING SEALS BETWEEN FLAP DRIVE AND #5 GEAR BOX. REF AMM 27-51-58 FLAP SYSTEM OPS CHECK TO BE PERFORMED ON N/R 0006
